Afghan refugees and the temporal and spatial distribution of malaria in Pakistan

Rowland, M; Rab, MA; Freeman, T; Durrani, N; Rehman, N; (2002) Afghan refugees and the temporal and spatial distribution of malaria in Pakistan. Social science & medicine (1982), 55 (11). pp. 2061-72. ISSN 0277-9536 DOI: https://doi.org/10.1016/S0277-9536(01)00341-0

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/S0277-9536(01)00341-0

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar